# SDR IXXA0500219S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND ANGLE CORRODED AT STATION 297 LONGERON 29 LEFT.  REMOVED ANGLE, FABRICATED NEW ANGLE, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW ANGLE WITH NEW HI-LOKS AND RIVETS IAW DC8 SRM 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
